MathSciNet Relay Station
MathSciNet bibliographic data
MR2877671 34K37 (34K30 34K45 45J05)
Balachandran, K.; Kiruthika, S.; Trujillo, J. J. Remark on the existence results for fractional impulsive integrodifferential equations in Banach spaces. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 6, 2244–2247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement